Jump to content
CrazyBoards.org

somementill

Member
  • Content Count

    80
  • Joined

  • Last visited

1 Follower

About somementill

  • Rank
    Member
  1. Cool. You deleted the last two posts because you are afraid of the truth. The fact is I did not have these problems before I got on Seroquel. I have already figured out what happened to me: tardive dysphrenia. Now my brain is permanently damaged from taking these meds. But go ahead and delete this post too, can't handle the truth.
  2. Ever since I took Seroquel I have been having these illusions. For instance when I am reading something online the words will change for a brief second in my mind into something else. Usually they change into something of a vulgar content. For example, the word 'can' will turn into cannabis or the word 'function' will turn into fucker. I have also noticed that objects in my living room can appear to be something different. A pillow on my couch that is close to the color of my dog's coat might confuse me into thinking it's my dog lying on the couch. These illusions only last for less than a second and then they're gone. I know its somewhat normal to have illusions once in awhile, but this happens to me frequently particularly when I feel stressed out or anxious. Its not that uncomfortable but it is irritating and disorienting when it happens. My question is, is this a symptom of schizophrenia or is it something else?
  3. I believe with schizoaffective form that you are delusional when you have a mood episode. So when Im in a mood episode I'm delusional but not aware of it. When my mood is flattened out I become aware that my beliefs were delusional - If that makes any sense.
  4. Zyprexa is not working for my delusions either. Don't worry, you won't turn into a cat. You probably need to find a better med so you can think clearly.
  5. I don't remember having blurry vision, but I did remember that this drug causes your pupils to dilate. I don't recall that side effect going away after a week. I'd say if you have this problem past 2 weeks its probably not going away.
  6. I think it is a combination of environment and genetics. The SZ gene lies dormant but stressful events can cause the gene to activate. Something like that.
  7. I looked up the symptoms of low blood sugar (hypoglycemia), and I remember having a number of them. Pretty sure it was a blood sugar reaction now.
  8. Yes, I got the racing heart as well. I went into the hospital and got a heart monitor, it showed about 2 hrs after i took the pill that i ahd a sinus tachycardia event about 130 bpm. I was also having the blood pressure symptoms feeling like I was about to faint. I got scared and got myself off the drug. My doctor told me I needed to up the dose. I don't know what to do at the time so I quit, because I thought I was about to die as well.
  9. The doctor I had at the time ignored me. I was just curious what it was, because I never got answers.
  10. When I was on Seroquel I would randomly have these 'spells' where my body would go cold, I would sweat, and start breathing heavily. I was wondering if this is some sort of blood sugar reaction? Anyone else had this happen to them?
  11. I have had kind of a different reaction, the drugs worked well for me then bam I get hit with bad side effects all of a sudden after a few months. The only thing you can do is try different drugs and strategies. Have you tried depakote before? I'm on that, and it works well for mania and mood swings. I've not noticed any side effects since I've been on it.
  12. I don't think your dad understands mental illness. Maybe he should talk to the pNP to be convinced.
  13. All of them are bad, imo. The worst one though, I think is the inability to socialize and identify with others. I don't have many friends.
  14. I agree that nurse practitioners tend to be more personable. The psychiatrists I've seen seemed either cold, or whacky.
  15. I didn't expect this out of life either. I have a college degree, and am unemployed because of my illness. So, it was for nothing. Newer drugs will be coming out in the next few years that hopefully work better. That is at least the hope that I hold onto.
×
×
  • Create New...